Record number :
1545755
Title of article :
Weighted Lorentz Spaces and the Hardy Operator
Author/Authors :
Carro، نويسنده , , M.J. and Soria، نويسنده , , J.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
15
From page :
480
To page :
494
Abstract :
We find a new expression for the norm of a function in the weighted Loreritz space, with respect to the distribution funetion, and obtain as a simple consequence a generalization of the classical embeddings Lp, 1 ⊂ · · · ⊂ Lp ⊂ · · · ⊂ Lp, ∞ and a new definition of the weak space Λp, ∞u (w). We also give some applications to the boundedness of the Hardy operator Sƒ = ∫x0ƒ from Λp0u0(w0) into Λp1u1 (w1) with 0 < p0 ≤ p1.
Journal title :
Journal of Functional Analysis
Serial Year :
1993
Link To Document :
بازگشت